# SDR FDEA200903271095

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 31,835 hours, 16,257 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 4909505
- Part serial: 1222
- Condition: Failed
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FINAL WHEN MOVING FROM FLAP 20 TO FLAP 40 THE FLAPS STUCK AT 20.  RECYCLE WITH NO HELP.  LANDED WITH FLAPS 30/20.  REMOVED AND REPLACED NR 1 SFCC IN REF TO MM 27-51-18-4 , CYCLED SLAT/FLAPS NO FAULTS NOTED, OK FOR SERVICE.
